# SDR FDEA201106172321

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1320 S23-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE REPAIR AT STATION 1320, STR 23L-26L REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA.  R & R FRAME, AT STA 1320, STR. 24L TO STR 24R, IAW SRM-51-40-02.  NEW FRAME FABRICATED AND INSTALLED.  NEW SPLICE IAW-SRM-51-40-02, SPLICE FABRICATED.    "CAT A, MAJOR REPAIR".
